Epilepsy Foundation

Do any of you who take Oxcarbazepine suffer from dizziness? Is there anyhing that I can do to stop or reduce it? I am taking1800 milligrams twice a day. I feel O.K. before I take it, but soon after Take it, I start to feel dizzy. Any suggestions?

Views: 9

Tags: Pueblo

Comment

You need to be a member of Epilepsy Foundation to add comments!

Join Epilepsy Foundation

Comment by Scott Edington on June 4, 2010 at 7:45pm
I started off on Dylantin and that would make me have a crappy buzz at times during the day, and if I drank only a couple of beers I would get really light headed. I was on trilepta before, sort of an unreal feeling. Now I'm on Keppra and Lamictal and feel the best. Some say Keppra causes aggitation, the disorder alone causes aggitation. But yeah it is usually the meds, to high of a dose and getting used to a new med, it could take a couple weeks to get used to it...peace bro!
Comment by Kari Lynne Brauer on May 29, 2010 at 9:43am
Try going outside and taking a walk, slow and easy. It does not have to be long, just getting outside will help you start to breath easier and will soon feel less dizzy. Even if it is just walking to sit on the porch.
Comment by East on May 28, 2010 at 12:04pm
I was on Carbamazepine (Tegretal) of which oxcarbazepine is a drug derivative, for a seven days period while I was tried to change meds, however I suffered from sudden dizziness occasionally in that period. My doc had me shift to my previous med again. why not discuss this with ur doc ?
Comment by Gina T Dattilo on May 28, 2010 at 11:38am
I am on such a low dose, Gary, I don't have that side effect. I did when they first started me on it, but as my body adjusted it went away. Did they just up your dose or make changes?
Comment by gaurav thakur on May 28, 2010 at 9:04am
yes...you are true and i am also taking oxcarbazepine.i also have dizziness as i am taking 1200 mg per day..pls dont reduce it yourself as it can trigger seizure..its the side effect of this medicine we can say that as i have studied also it happnes and it is a normal side effect...but dont reduce it or stop it.

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

November 2014
SMTWTFS
1
2345678
9101112131415
16171819202122
23242526272829
30

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service